Call and talk to your mom, or dad? Read a good book? Watch a super cool movie! Hang out with a friend! Go to the mall! Go to the park! Go to a museum! Do something for yourself, or buy something for yourself, or better, for someone you love? Hold your grandma, and grandpa's hands! There are way too many things to list!!! Pick something for yourself, eat some ice cream! Just do it!!!
10 to 15 minutes??? Wow! And, you must be Super Stud to go like this for so long? Most guys are in and out within 10 to 15 minutes, and everyone is satisfied!!! Your "Girl" must not be enjoying it as much as you? She has "hopefully" orgasmed as much as she is going to, and needs to make you stop hurting her, if only for a few minutes? There are many possibilities, any of which may be the case?
There is only one thing to do, ASK HER!!!
Communication is one of the most important components of any relationship!!! Try it, you will hopefully not be sorry!!! It may just be the start of something wonderful???
There is probably nothing to worry about, other than this worry over an erection, or so-so erection? Worry, stress, depression, there are a lot of things that could be behind this? If you want total peace of mind, talk to his doctor. Have him take blood tests for testosterone levels. If his doctor thinks it prudent, go see an Urologist?! The Urologist can pretty much pin point the problem, even if it is only minor blood vessel damage?
In other words, get him to speak with his Primary Care Physician!!! Then, take it from there! I do believe he will be fine, and so will your love making!!!
When you say plastic, what kind of plastic? And, was it clean? As far as what came out, I wouldn't be too worried. You probably scratched your insides, but since there is no more blood, you should be fine?!
I wouldn't worry, your inside is easy to scratch with just about anything?! The mucous looking stuff, is probably part of the digestive juices?
Yeah, I know the feeling! I take Levitra, and its cost is enormous! I don't remember the exact amount, as this was a while ago, my doc. ordered a script of 15 pills, and I paid over $480 for them?! Rediculas??? Oh yeah!!!
I was told there were no Generic equivalent to Levitra, so, you get to pay for all of the science that goes into research and development of said pills! Yippee???
Its all a bunch of B.S., just so the Big Pharma can charge you whatever they like, and get away with it!!! Big Phama needs to be brought under control, but who will do it if our own government can't??? Our government is bought and paid for, and WE THE PEOPLE, ARE SCREWED!!!
I agree, they have it backwards! The only way your life span would be reduced is, because you lead a sedentary lifestyle? If you don't eat right, get enough exercise, sure, your life's span would be greatly reduced!!!
Having sex, in any form, is exercise, therefore, it is good for you, and pleasurable!!! Sex is awesome exercise, get plenty of sexercise!!!
Hey, I just made up a new word, maybe? Sexercise??? I have never heard it? I'm calling Webster's!!!
Are you tensing up when he is about to enter you? You could be, and not even realize it? My ex was all gung ho after our first was born, and that is what she was doing. Take your time, use some sort of muscle relaxation technique. This should do the trick?
Plus, if you feel you are not wet enough, lube, lube, lube, just like the other two posters have said!!!
If its like you say, why not have your Bf. give you lots and lots of foreplay? You say you really want to have sex, just that you don't enjoy it? It may be because your Bf. doesn't know how to turn you on???
This sounds a lot like your Bf. just doesn't know how to make love to you? He needs to learn the art of turning a woman on??? I think you better have your Bf. learn some new moves?
If this has been going on for this long, I think maybe you need to see another doctor??? This sounds very much like Trichominiasis? I think NowHard got it right? But just in case, go see your doctor, or try a new one?!
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.